Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rotational symmetry of the Hermite projection operators


Author: E. Kochneff
Journal: Proc. Amer. Math. Soc. 124 (1996), 1539-1547
MSC (1991): Primary 33C50, 42C10; Secondary 33C55
DOI: https://doi.org/10.1090/S0002-9939-96-03189-9
MathSciNet review: 1307540
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate an integral formula for the Hermite projection operators. We give some applications of our formula. We also give a short proof of a recent theorem of Thangavelu.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 33C50, 42C10, 33C55

Retrieve articles in all journals with MSC (1991): 33C50, 42C10, 33C55


Additional Information

E. Kochneff
Affiliation: Department of Mathematics, Eastern Washington University, Cheney, Washington 99004
Email: ekochneff@ewu.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03189-9
Keywords: Fourier transform, spherical harmonics, Hermite and Laguerre polynomials
Received by editor(s): November 4, 1994
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society